# SDR CALA2019081001345

- Difficulty date: August 9, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 64,317 hours, 23,214 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250275060
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED DURING FLIGHT. SHUTDOWN  ENGINE AND LANDED.   REPLACED THE NR 2 ENGINE LOOP B FIRE DETECTOR.   FOUND LOOP A WIRE HARNESS DAMAGED AT TOP LUG.   REMOVED & REPLACED CORE FIRE DETECTION HARNESS IAW MM.  BITE TESTED GOOD. RAN #2 ENG PART POWER RUN , TAKE OFF, BLEED CONFIG ON WITH NO WARNINGS DISPLAYED IAW 71 -00-700-813.
